I had my thyroid removed about 10 years ago and have been on the same dose of Levothyroxine (150) for most of that time. 3 years ago I was diagnosed with breast cancer and went through chemo and radiotherapy and am doing well.
At the same time as I was diagnosed my GP said I needed to increase the dose to 175 which I did - I didn't look into it as I had enough to find out about with the cancer. However earlier this summer I started to get palpitations at shorter intervals which became more frequent by October. The penny dropped that it could be due to too much thyroxine and I went to the GP and had further tests and was advised to go back to 150. As a result of the change I found that my peripheral neuropahy which had also got worse over the summer improved significantly, the palpitations have gone away but I have lost my energy and got rather 'down'.
My question is - I started going to the gym on a 'Healthy Life' scheme via the GP earlier this summer too. I was really enjoying it. Could this have triggered the sudden change?